# SDR COMA0060987

- Difficulty date: December 4, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 11,672 hours, 11,118 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 601R55310025
- Part serial: NA
- Condition: Scored
- Location: Vertical Stab
- Part time: 11,672 hours, 11,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HINGE BUSHING SCORED.  REMOVED AND REPLACED RT VERTICAL STABILIZER HINGE BUSHING I/A/W/ W.V.A.C. E.O. 601R-55-1952B.
